Vol. 58, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the semisimplicity of group rings of some locally finite groups

Donald Steven Passman

Vol. 58 (1975), No. 1, 179–207
Abstract

We consider the semisimplicity problem for group rings of some locally finite groups. In particular we study locally solvable groups and linear groups in the mixed characteristic case. While the results here are by no means definitive, we hope the techniques constitute a first step in the complete solution.

Mathematical Subject Classification
Primary: 16A26
Milestones
Received: 30 April 1974
Published: 1 May 1975
Authors
Donald Steven Passman